# SDR AALA201703309036

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 22,242 hours, 8,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FOR LANDING TE FLAPS STUCK AT 15 DEG. THE FLIGHT EXECUTED A GO-AROUND, COMPLIED WITH QRH PROCEDURES, AND DECLARED AN EMERGENCY. THE FLIGHT LANDED ON SECOND APPROACH WITH FLAPS 15. CYCLED TE FLAPS IAW FIM 27-51-00-801. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
